MathSciNet Relay Station
MathSciNet bibliographic data
MR1501678 34A30 (30C10 34A25 34M99)
Sheffer, I. M. On the properties of polynomials satisfying a linear differential equation. I. Trans. Amer. Math. Soc. 35 (1933), no. 1, 184–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement